TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Tento záznam se zobrazuje v angličtině, dokud nebude aktualizován jeho překlad.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Zdroj

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(otevře zdroj na nové kartě) Therapeutic Goods Administration

Dotčené peptidy

  1. V klinických studiíchRetatrutideTrojitý agonista receptorů GIP, GLP-1 a glukagonu39 Zakázáno WADA
  2. SchválenoSemaglutideAgonista receptoru GLP-131